MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93550
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth at the implant site.Subsequently, the patient was placed under general anesthesia on (b)(6) 2026, and the internal magnet was explanted to convert the patient to a transcutaneous osia implant system.During the procedure, the magnet was removed and the implant was reimplanted on a different site.

Brand Name
BIM400 IMPLANT MAGNET
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
ehswarakali sadasivam
unit ug-1 vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25180268
Report Number6000034-2026-01748
Device Sequence Number10385013
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)129886(17)230508
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/08/2023
Device Model Number93550
Device Catalogue Number93550
Device Lot Number129886
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale